# SDR 96ZZZM1223

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7207375
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

FLT NR 501 - ALB-MCO - EXPERIENCED PRESSURIZATION PROBLEMS AT FL 350 (MAX PRESS DIFF) CABIN BEGAN CLIMBING AT 1,000 PLUS.  OUTFLOW WAS FULL CLOSED AND UNABLE TO CONTROL CABIN PRESSURE.  OXYGEN MASKS DEPLOYED.  ACCOMPLISHED EMERGENCY DESCENT TO 10,000 AND PERFORMED AND UNSCHEDULED LANDING AT ORF.  AIRCRAFT WAS FERRIED TO MCO.  TROUBLESHOT PRESSURIZATION FAILURE TO SAFETY RELIEVE VALVES.  REMOVED AND REPLACED VALVES IAW 737MM 21-32-21.  OPS CHECK NORMAL.
